# SDR REXA2019061000997

- Difficulty date: June 10, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R31113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOOR SUPPORT BEAM ATTACH ANGLE RBL 9 OTBD CRACKED. REMOVED AND REPLACED OUTBD FS 280 RBL 9 FLOORBEAM ATTACHED ANGLE IAW SRM 51-42-21.
